# SDR SWAA2013121623319

- Difficulty date: December 11, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N710SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27844
- Aircraft time: 56,092 hours, 33,491 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50304
- Part serial: 000034
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 6 SLAT LOWER LE SKIN CRACKED AT ACTUATOR ATTACH BRACKET OTBD AFT FASTENER.  R & R NR 6 SLAT IAW MM.
